# SDR SWAA2021092017301

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 13,336 hours, 29,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 46743
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT FWD ENTRY DOOR INOP AND COCKPIT DOME LIGHT INOP EQUIPMENT # M01675 / REPLACED BATTER PACK AT CHARGER M01675 FOR FWD ENTRY AND COCKPIT EMERGENCY LIGHTS PER AMM 33-51-06 ORD/TAG# 13932864 PN OFF D717-01-100SWA SN OFF 46743 PN ON D717-01-100SWA SN ON BN130219/56369
